I can relate to your emotional state. I think it may be worth doing some research into SAD & also to check your Vit D levels. Personally for me, i suddenly started to get over emotional about
everything, i would either want to burst out crying or i would become very angry and agitated with people for no major reason. This was a gradual thing for me when i look back on it but last year it just got out of hand. I would be watching TV - and get a lump in my throat and just need to cry, i could be driving my car and just get a wave of emotion & need to cry....the list goes on, the silliest things could trigger it. For me it was not seasonal as i actually love the winter time. My crohns is not debilatating (thank god) so it wasn't due to my quality of life (that's not to say that it doesn't get me down alot). I also have alot of stress in my job but none of these were bad enough to be causing this extreme emotional sensitivity.
Like you i have always been a sensitive person, and all my stress or negativity goes straight to my gut - maybe it's stress that triggered the disease for me in the first place - who knows! But my GP decided to try me on anti depressants. I tried a few and didn't feel they suited me - then i tried Lexapro (5mg per day - i think that's the lowest dosage) and it has been a blessing to me. No i don't feel any happier as i don't believe i was depressed as such, but the uncontrollable over-emotional feelings, the crying at the flick of a switch, & the agitation has all subsided with the Lexapro. I feel alot stronger as i can control my emotions now and i have more power when it comes to my reactions to various things. I can manage to stay calm and not spend hours on end stressing over the silliest of things.
This is just my situation - hopefully it's of some use to you. I completely understand what you are trying to say about
being a happy person in general and that you're not sad about
anything specific but still get that PMSx100 feeling out of the blue. Hopefully your trip to Florida will help but if not i would strongly advise discussing anti depressants with your GP. There's no harm in trying, and if they don't help then at least you can say you gave it a shot.
Best of luck with everything & enjoy Florida